# SDR SWAA2025102314157

- Difficulty date: September 13, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT.  REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 143A7902; SHEET: 174; REV-.
